# SDR AALA20010344

- Difficulty date: February 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1318 - EN ROUTE DFW-CMH, ON TAKEOFF, DETECTED NOSE GEAR LIGHT ILLUMINATE AT COCKPIT.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED O-RING AT NOSE LANDING GEAR SCHRADER VALVE.  SERVICED STRUT.  SWUNG NOSE LANDING GEAR PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
